Journal article icon

Journal article

The Wronskian parameterizes the class of diffusions with a given distribution at a random time

Abstract:
We provide a complete characterization of the class of one-dimensional time-homogeneous diffusions consistent with a given law at an exponentially distributed time using classical results in diffusion theory. To illustrate we characterize the class of diffusions with the same distribution as Brownian motion at an exponentially distributed time.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/ECP.v17-1976

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ELECTRONIC COMMUNICATIONS IN PROBABILITY
Volume:
17
Issue:
0
Pages:
1-8
Publication date:
2012-06-03
DOI:
EISSN:
1083-589X
ISSN:
1083-589X
Source identifiers:
369820
Language:
English
Keywords:
Pubs id:
pubs:369820
UUID:
uuid:1ea751e5-619f-48fe-9f0b-4254a428261b
Local pid:
pubs:369820
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP